# SDR 99UAL900089

- Difficulty date: February 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7266U
- Make and model: Boeing 727222
- Aircraft serial: 21413
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Leaking
- Location: E & E Compt
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOST CABIN PRESSURE, DESCENDED TO 10,000 FEET AND RETURNED TO ORD.  *S/D*  MAINTENANCE DETECTED DOOR 1 RIGHT LEAKING.  ALSO, FOUND FWD E & E DRAIN VALVE LEAKING.  REPLACED DRAIN VALVE  AND REINSTALLED DOOR SEAL AND PERFORMED HULL LEAKAGE CHECK.
